Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Quasi-isomorphisms of Koszul complexes


Author: José J. M. Soto
Journal: Proc. Amer. Math. Soc. 128 (2000), 713-715
MSC (1991): Primary 13H10, 13D03
Published electronically: March 3, 1999
MathSciNet review: 1626482
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $f:A\to B$ be a surjective homomorphism of noetherian local commutative rings that induces an isomorphism between the first Koszul homology modules and an epimorphism between the second Koszul homology modules. Then $f$ induces isomorphisms between Koszul homology modules in all dimensions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 13H10, 13D03

Retrieve articles in all journals with MSC (1991): 13H10, 13D03


Additional Information

José J. M. Soto
Affiliation: Departamento de Álgebra, Facultad de Matemáticas, Universidad de Santiago de Compostela, E-15771 Santiago de Compostela, Spain

DOI: http://dx.doi.org/10.1090/S0002-9939-99-05071-6
PII: S 0002-9939(99)05071-6
Keywords: Koszul homology, regular sequence, complete intersection
Received by editor(s): February 10, 1997
Received by editor(s) in revised form: May 5, 1998
Published electronically: March 3, 1999
Communicated by: Wolmer V. Vasconcelos
Article copyright: © Copyright 1999 American Mathematical Society